General information
Latest issue
Impact factor
Journal history

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Fundam. Prikl. Mat.:

Personal entry:
Save password
Forgotten password?

Fundam. Prikl. Mat., 2003, Volume 9, Issue 4, Pages 105–235 (Mi fpm747)  

This article is cited in 22 scientific papers (total in 22 papers)

Fully closed mappings and their applications

V. V. Fedorchuk

M. V. Lomonosov Moscow State University

Abstract: The survey is devoted to the theory of fully closed mappings and their applications. The theoretical part includes a systematic study of relations between fully closed mappings and fiber products, inverse systems, and resolutions. The projective properties of fully closed mappings are studied. The applications are largely related to dimension and cardinal functions. The results are mainly due to the author and his students.

Full text: PDF file (998 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 136:5, 4201–4292

Bibliographic databases:

UDC: 515.12

Citation: V. V. Fedorchuk, “Fully closed mappings and their applications”, Fundam. Prikl. Mat., 9:4 (2003), 105–235; J. Math. Sci., 136:5 (2006), 4201–4292

Citation in format AMSBIB
\by V.~V.~Fedorchuk
\paper Fully closed mappings and their applications
\jour Fundam. Prikl. Mat.
\yr 2003
\vol 9
\issue 4
\pages 105--235
\jour J. Math. Sci.
\yr 2006
\vol 136
\issue 5
\pages 4201--4292

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fedorchuk V.V., “On homogeneous Pontryagin surfaces”, Dokl. Math., 72:2 (2005), 755–757  mathnet  mathscinet  zmath  isi  elib  elib
    2. Pyshchev A.P., “On fiber products of elementary maps”, Topology Appl., 153:14 (2006), 2730–2734  crossref  mathscinet  zmath  isi  elib
    3. V. V. Fedorchuk, “Weakly infinite-dimensional spaces”, Russian Math. Surveys, 62:2 (2007), 323–374  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Fedorchuk V.V., Pyshchev A.P., “On iterates of fully closed absolutes”, Topology Appl., 154:16 (2007), 2976–2982  crossref  mathscinet  zmath  isi  elib
    5. Fedorchuk V.V., “Several remarks on dimensions modulo ANR-compacta”, Topology Appl., 157:4 (2010), 716–723  crossref  mathscinet  zmath  isi  elib
    6. Charalambous M.G., Krzempek J., “On Dimensionsgrad, resolutions, and chainable continua”, Fund Math, 209:3 (2010), 243–265  crossref  mathscinet  zmath  isi  elib
    7. Banakh T., Fedorchuk V.V., Nikiel J., Tuncali M., “The Suslinian number and other cardinal invariants of continua”, Fund Math, 209:1 (2010), 43–57  crossref  mathscinet  zmath  isi  elib
    8. Krzempek J., “Components and Inductive Dimensions of Compact Spaces”, Czechoslovak Math J, 60:2 (2010), 445–456  crossref  mathscinet  zmath  isi  elib
    9. Charalambous M.G., Krzempek J., “Rigid continua and transfinite inductive dimension”, Topology Appl, 157:9 (2010), 1690–1702  crossref  mathscinet  zmath  isi  elib
    10. Krzempek J., “Fully Closed Maps and Non-Metrizable Higher-Dimensional Anderson-Choquet Continua”, Colloquium Mathematicum, 120:2 (2010), 201–222  crossref  mathscinet  zmath  isi
    11. Fedorchuk V.V., “Inductive Dimensions Modulo Simplicial Complexes and Anr-Compacta”, Colloquium Mathematicum, 120:2 (2010), 223–247  crossref  mathscinet  zmath  isi
    12. Hart J.E., Kunen K., “Aronszajn Compacta”, Topology Proceedings, Topology Proceedings, 35, 2010, 107–125  mathscinet  zmath  isi
    13. Krupski P., Tuncali M., “Maps of Rank M”, Houston J Math, 37:2 (2011), 653–675  mathscinet  zmath  isi  elib
    14. Chatyrko V.A., Hattori Ya., “Around a Hurewicz's formula”, Topology Appl, 159:6 (2012), 1536–1544  crossref  mathscinet  zmath  isi
    15. Charalambous M.G., Krzempek J., “On inductive dimension modulo a simplicial complex”, Topology Appl, 159:3 (2012), 669–678  crossref  mathscinet  zmath  isi  elib
    16. M. A. Baranova, A. V. Ivanov, “On the spectral height of $F$-compact spaces”, Siberian Math. J., 54:3 (2013), 388–392  mathnet  crossref  mathscinet  isi
    17. A. V. Ivanov, “An Example of a Compact Space of Uncountable Character for Which the Space $\exp_n(X)\setminus X$ is Normal”, Math. Notes, 98:2 (2015), 251–257  mathnet  crossref  crossref  mathscinet  isi  elib
    18. M. S. Shulikina, “Iterations of Resolvents and Homogeneous Cut-Point Spaces”, Math. Notes, 98:2 (2015), 316–324  mathnet  crossref  crossref  mathscinet  isi  elib
    19. Ivanov A.V. Matyushichev K.V., “on Covariant Functors in the Category of Compact Hausdorff Spaces”, Topology Appl., 179:SI (2015), 111–121  crossref  mathscinet  zmath  isi  elib
    20. S. P. Gulko, A. V. Ivanov, “O vpolne zamknutykh otobrazheniyakh kompaktov Fedorchuka”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2017, no. 50, 5–8  mathnet  crossref  elib
    21. A. V. Ivanov, “On products of $F$-compact spaces”, Siberian Math. J., 59:2 (2018), 270–275  mathnet  crossref  crossref  isi  elib
    22. A. A. Zaitov, A. Ya. Ishmetov, “Homotopy Properties of the Space $I_f(X)$ of Idempotent Probability Measures”, Math. Notes, 106:4 (2019), 562–571  mathnet  crossref  crossref  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:406
    Full text:145
    First page:2

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020